# SDR SWAA2024020838452

- Difficulty date: January 8, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 49,980 hours, 26,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 294-312 Lbl11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD WET AREA INTERCOSTAL LOCATED AT LBL 11 BETWEEN BS 294 AND BS 312.<[01] REMOVED AND REPLACED INTERCOSTAL LOCATED AT LBL 11 BETWEEN STA 294.5 AND STA 312 REF B737-700 SRM 51-40-02-0G-0 AND DWG# 141A5600.;[02] FINAL INSPECTION; VERIFIED STEP #1.
